# SDR 08FDEA02413

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SUPPORT HAS CORROSION BETWEEN FRAME 13 AND FRAME 13A, LBL 73.66 CM.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW A300 SRM 51-40-21,  PARA 6.
